Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Short term memory loss and numb legs after smoking pot. Reason?

I know that its not a good thing to smoke pot but i occasionally do. After i usually feel like im in a dream and have extreme short term memory loss and it feels like 5 minutes is 3 hours and its very scary and my legs feel numb for days upon days after. Why does this do this to me? Because none of my friends experience this. Is it something else wrong with me that the weed triggers?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Smoking pot or weed or cannabis is very harmful to health. It is experimented by a lot of youngsters. It may cause toxic symptoms like precipitation of psychosis, delusional behavior, hallucinatory behavior. In some people it may cause change in perception of time. Memory loss of recent events may be seen. I would advise you to stop taking it again. It is a harmful thing. If symptoms persist then visit a Psychiatrist for expert opinion. Medicines like antipsychotics can be needed to control these symptoms.

Dr. Seikhoo Bishnoi, MD
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor